MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR; ECOIN UUI
Catalog Number 1011-1422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
81 year old female implanted on (b)(6) 2023 presented with a possible infection on (b)(6) 2023.Patient had a small superficial dehiscence.Patient's wound was debrided and prescribed an antibiotic.Prior to the report, the patient was seen on (b)(6) 2023 for activation.At that time, there were no signs of an infection and the activation was completed with no related issues noted.Update provided on (b)(6) 2023 communicated that the patient is "healing very well".Physician and patient are happy with the progress.Patient was switched from weekly follow-ups to a monthly check in.

Brand Name
ECOIN PERIPHERAL NUEROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer Contact
jacquelynn urso-bernick
28464 westinghouse place
valencia, CA 91355
8333264687
MDR Report Key18500235
Report Number3010878085-2024-00001
Device Sequence Number15429018
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220411(17)240411
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Catalogue Number1011-1422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale